Properties of an abstract pseudoresolvent and well-posedness of the degenerate Cauchy problem

Tom 37 / 1996

Irina Melnikova Banach Center Publications 37 (1996), 151-157 DOI: 10.4064/-37-1-151-157

Streszczenie

The degenerate Cauchy problem in a Banach space is studied on the basis of properties of an abstract analytical function, satisfying the Hilbert identity, and a related pair of operators A, B.

Autorzy

  • Irina Melnikova

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek